# SDR SWAA2022062721421

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 78,147 hours, 46,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN KNOCKED OFF CEILING; CORDS STILL ATTACHED / [01] REATTACHED OVERWING EXIT SIGN TO CEILING PER AMM 33-51-01. OPS CHECKED GOOD
